# SDR AALA202206015832

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737
- Aircraft serial: 29562
- Aircraft time: 38,317 hours, 15,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY AFT D DOES NOT OPEN FROM INSIDE. ADJUSTED HINGE FOR LAVATORY AFT DOOR DOOR OPENS AND CLOSES.
